# SDR 2002F00664

- Difficulty date: May 10, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N572RY
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION AT STATION 1787 TO 1801 STRINGER 43L, ALONG WITH LEVELING COMPOUND THAT NEEDS REPLACED DUE TO NOT ADHERING TO STRUCTURE.  (M)
